Bayer Back & Body Extra Strength Pain Reliever Aspirin with Caffeine, 500 mg, Tablets, 100 ea
AVAILABILITY: In stock (5 items)
Hurry up! Sales Ends In
Hurry! Only 5 Left in Stock!
Bayer Back & Body pain reliever has a dual action formula, containing aspirin and a pain relief booster to provide fast relief at the site of pain. Each coated caplet provides fast, safe, proven pain relief from backache or muscle aches and pains. Bayer Back & Body caplets contain caffeine to help boost the pain-relieving effects of aspirin. Each caplet is sodium-free and is coated to make it easier to swallow.
Instructions: Drink a full glass of water with each dose. Adults and Children 12 years and over: take 2 caplets every 6 hours. Do not to exceed 8 caplets in 24 hours. Children under 12 years: consult a doctor.
Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2023. Products will expire no later than six months to 1 year after receipt.
Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.
Healthcare Disclaimer: Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Weight: 7.5 oz